MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. EXT SET SMALLBORE .2MF PED; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. EXT SET SMALLBORE .2MF PED; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10011865
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It is reported occlusion.Description: rn entered room to iv pump alarming downstream occlusion.High pressure noted on pump.Rn checked piv site without redness or swelling.Rn disconnected iv tubing and flushed easily 10ml ns with good blood return.Rn changed filter on iv tubing and pressure limit went down.No patient harm.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
The customer reported downstream occlusion, and returned one used sample of material 10011865, lot: unknown.Upon initial visual examination, the set had no defects or abnormalities.The set was infused with water, and flow was observed.The complaint of fluid blockage could not be verified.A device history record review was not performed as the lot number is "unknown" for this complaint.The root cause of this issue could not be identified without a replicated failure.It should be noted that microbore tubing can affect allowable flow rates in the system.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
EXT SET SMALLBORE .2MF PED
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24381799
Report Number9616066-2026-00407
Device Sequence Number10490168
Product Code FPA
UDI-Device Identifier10885403233647
UDI-Public(01)10885403233647
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10011865
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown